A new look at the fractionalization of the logistic equation

Manuel Ortigueira, Gabriel Bengochea

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

The fractional version of the logistic equation will be studied in this paper. Motivated by unsuccessful previous papers, we showed how to obtain the correct solution. The algorithm is very simple. Its numerical implementation will be studied and exemplified using a Padé approximation.

Original languageEnglish
Pages (from-to)554-561
Number of pages8
JournalPhysica A: Statistical Mechanics and its Applications
Volume467
DOIs
Publication statusPublished - 1 Feb 2017

Keywords

  • Fractional calculus
  • Fractional logistic equation
  • Grünwald–Letnikov fractional derivative

Fingerprint Dive into the research topics of 'A new look at the fractionalization of the logistic equation'. Together they form a unique fingerprint.

Cite this